# SDR 2007UALA03800

- Difficulty date: September 19, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 31,364 hours, 11,937 cycles
- Engine: Iae V2522A5
- Engine time: 43,308 hours, 16,428 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG TAILCONE HAS MANY CRACKS AT THE ATTACH WELD MOUNTS.  OVER 12 INCHES TOTAL LENGTH OF CRACKS.
